# SDR ASOA201001622

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION ON INSIDE AND OUTSIDE OF SEAT TRACK FROM FS 581-693.00 RBL 9.00.  REMOVED SEAT TRACK.  TRIMMED TO FIT NEW SEAT TRACK AND, CUT BACK SCALLOP FLANGE IAW THE ORIGINAL TRACK.  LOCATED, DRILLED AND COUNTERSUNK.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
